# SDR ASAA2017120622960

- Difficulty date: December 6, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 655486224
- Condition: Damaged
- Location: Bs 1016 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE AFT PRESSURE BULKHEAD LOWER SEAL ATTACH INTERCOSTAL HAS AN ELONGATED HOLE RBL38. GROUNDED - YES. DAMAGED INTERCOSTAL WAS REMOVED AND A NEW INTERCOSTAL WAS REPAIRED/INSTALLED IAW ALASKA EA # 800-53EA-19643, REV 00, DATED 12/19/2017. THIS IS A CAT "A" REPAIR.
